# SDR AALA202205230077

- Difficulty date: May 19, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737
- Aircraft serial: 33519
- Aircraft time: 38,260 hours, 15,592 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Condition: Inoperative
- Location: Zone 500 - Lh Wi
- Stage of operation: DE
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING ARRIVAL PHASE FLAP ASYMMETRY NOTED IN FLIGHT. FLAPS AND SLATS FAILED TO EXTEND ON ARRIVAL. EMERGENCY WAS DECLARED LANDED  WITH LEADING EDGE FLAPS EXTENDED. TRAILING EDGE UP PER QUICK REFERENCE HANDBOOK. ACCOMPLISHED BUILT IN TEST EQUIPMENT OF FLAP SLAT ELECTRONIC UNIT, FAULTS "27-53252 FLAP 3 SKEW". REPLACED FLAP 3 SKEW SENSOR, PER AMM 27-59-01, OPERATIONS CHECK NORMAL.
